# SDR DALA2025111808405

- Difficulty date: November 18, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N891DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32001
- Aircraft time: 24,042 hours, 9,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT INTERIOR OVERWING EMERGENCY LIGHTS INOP. R & R BATTERY PACK SUPPLY PER B737 AMM 33-51-06. OPS CHECK GOOD.
